I take 8 miligram Dilaudid and zanex and Methadone can Baclofin help out with withdrawl from these medications
17 Mar 2012
Baclofen, an antispasmodic, could help with some of the symptoms experienced during withdrawal but certainly not all. The two opiate pain medicines should not be stopped abruptly but either tapered off or stopped through the use of a medication such as Suboxone. The Xanax needs to tapered off of slowly to avoid the risk of siezure if stopped abruptly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Started off on pills and then went to something way worse. Anyway got on the methadone clinic and been on that for 2yrs. And really want to get off ...
5 answers • 15 Aug 2009
... this crap I know what I am in for so I don't need to hear about how much pain I will feel... I have come off of methadone before and oxys ...
7 answers • 20 Aug 2009
Should one wait until withdrawl symptoms start before begining to take methadone? What is the required amount of time between using opiates and ...
1 answer • 24 Oct 2009
I have had my dosage of 1mg Xanax about two and a half hours ago. Now it is time for me to take my pain medication of Dilaudid and it is a 4mg dose. ...
2 answers • 2 Nov 2011
I am 45 yrs old and was on wcb with a back injury and was put on dilaudid 8mg 8 times a day and now i am wanting of soo bad,but the withdrawl symtems ...
1 answer • 6 Jan 2012